# SDR UALA2011122106999

- Difficulty date: December 18, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 65,545 hours, 9,300 cycles
- Engine: Pwa PW40903
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NR 3 HEAT SHIELD HAS WEAR.  REPLACED HEAT SHIELD SEGMENTS NR 3.
